On Some Qualitative Properties of Mild Solutions of Nonlocal Semilinear Functional Differential Equations
作者: Rupali S. JainM. B. Dhakne
作者单位: 11SCHOOL OF MATHEMATICAL SCIENCES SWAMI RAMANAND TEERTH MARATHWADA UNIVERSITY NANDED-431606, INDIA
22DEPARTMENT OF MATHEMATICS DR. BABASAHEB AMBEDKAR MARATHWADA UNIVERSITY AURANGABAD-431004, INDIA
刊名: Demonstratio Mathematica, 2014, Vol.47 (4), pp.854-865
来源数据库: De Gruyter Journal
DOI: 10.2478/dema-2014-0069
关键词: and phrases existenceuniquenessfunctional differential equationfixed pointsemigroup theory
原始语种摘要: Abstract In the present paper, we investigate the qualitative properties such as existence, uniqueness and continuous dependence on initial data of mild solutions of first and second order nonlocal semilinear functional differential equations with delay in Banach spaces. Our analysis is based on semigroup theory and modified version of Banach contraction theorem.
全文获取路径: De Gruyter 
分享到:

×
关键词翻译
关键词翻译
  • 功能的 从属
  • semigroup 半群
  • existence 存在
  • semilinear 半线性的
  • uniqueness 唯一性
  • investigate 
  • qualitative 质的
  • dependence 从属
  • functional 从属
  • paper 
  • initial 开首字母